Open Access
Translator Disclaimer
August, 1984 Asymptotic Bayesian Estimation of a First Order Equation with Small Diffusion
Omar Hijab
Ann. Probab. 12(3): 890-902 (August, 1984). DOI: 10.1214/aop/1176993238

Abstract

In this paper a finite-dimensional diffusion is observed in the presence of an additive Brownian motion. A large deviations result is obtained for the conditional probability distribution of the diffusion given the observations as the noise variances go to zero.

Citation

Download Citation

Omar Hijab. "Asymptotic Bayesian Estimation of a First Order Equation with Small Diffusion." Ann. Probab. 12 (3) 890 - 902, August, 1984. https://doi.org/10.1214/aop/1176993238

Information

Published: August, 1984
First available in Project Euclid: 19 April 2007

zbMATH: 0543.60034
MathSciNet: MR744244
Digital Object Identifier: 10.1214/aop/1176993238

Subjects:
Primary: 58G32
Secondary: 60F10 , 93E10

Keywords: Bayesian estimation , diffusion , large deviations

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.12 • No. 3 • August, 1984
Back to Top